Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Overview

Debura 300 Mg/500 Mg Tablet

Manufacturer: Prochem Turnkey Projects Pvt Ltd
Medicine composition: Dexibuprofen, Paracetamol
Prescription vs.OTC: Prescription by Doctor required

Debura 300 Mg/500 Mg Tablet is a non-steroidal anti-inflammatory drug (NSAID). The drug is administered mainly for the pain-relieving properties of this medicine, especially in cases of severe arthritis, muscular strains, sprains and other painful injuries. The medicine may also be used to provide relief from menstrual pain, abdominal cramps and even dental aches. It may be taken orally along with food or as directed by the doctor.

Debura 300 Mg/500 Mg Tablet, like ibuprofen and other NSAIDs, works by preventing the oxidation of arachidonic acid by inhibiting the enzyme cyclo-oxygenase (COX). This results in decrease in the production of prostaglandins which are responsible for inflammation and pain and thus leads to its analgesic and anti-inflammatory properties.

This medicine should not be taken if you are suffering from kidney or liver problems, heart disease, peptic ulcers, gastrointestinal bleeding, Crohn's disease or during pregnancy and breastfeeding unless absolutely necessary. Caution is advised for its use in elderly people, people with hypertension, diabetes and high blood cholesterol and in people who have had a stroke in the past.

The most common side effects of this medicine are related to irritations of the stomach including indigestion, acidity or heartburn. Thus it is recommended to be taken with food to avoid such discomfort. It might also cause dizziness, weakness or drowsiness and hence should not be taken before driving a car or operating machinery.

headache
, arthralgia, myalgia, dental pain, post operative pain, pain during menstruation,
gout
In addition to its intended effect, Debura 300 Mg/500 Mg Tablet may cause some unwanted effects too. In such cases, you must seek medical attention immediately. This is not an exhaustive list of side effects. Please inform your doctor if you experience any adverse reaction to the medication.
Is It safe with alcohol?
Interaction with alcohol is unknown. Please consult your doctor.
Are there any pregnancy warnings?
Sibet 300mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Are there any breast-feeding warnings?
Unknown. Human and animal studies are not available. Please consult your doctor.
Is it safe to drive while on this medicine?
Patients may experience feeling dizzy, drowsy, tired, or if you have blurred vision, and they should avoid driving or operating machinery.
Does this affect kidney function?
There is no data available. Please consult doctor before consuming the drug.
Does this affect liver function?
There is no data available. Please consult doctor before consuming the drug.
Whenever you take more than one medicine, or mix it with certain foods or beverages, you're at risk of a drug interaction.
Interaction with Medicine
Zydol 50Mg Suspension
TWINEASE 200MG TABLET ER
NYCI 100MG TABLET
NIQ 200MG TABLET DT

Popular Questions & Answers

I have migraine, I use paracetamol (at least 2 in a week). Is Paracetamol cause any side effect?

MBBS, MD - Anaesthesiology, FIPM, Fellowship in palliative medicine, certificate in interventional pain management, Multidisciplinary pain management course
Pain Management Specialist, Pune
Among the various analgesics used for headache paracetamol is safest. I will share some tips to decrease your headache episodes so that need for analgesics is decreased. Follow these lifestyle changes to avoid headache 1. Maintain regular sleep wake cycle, even on holiday's. 2. Don't skip meals. Take regular healthy diet with adequate fluids 3. Do not consume excess caffeine / carbohydrates / alcohol or smoke. 4. Exercise daily (aerobics and cardiovascular) 5. Identify your headache trigger and try to avoid it.
2 people found this helpful

Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.

PGD Maternal Child Health, MBBS
General Physician, Akola
Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.
Overdose of anything can be potentially damaging. When we talk of vitamins, the water soluble vitamins B and C are excreted in urine when taken in larger than required quantities, but fat soluble vitamins A, D, E, and K are stored in liver and are not excretedin urine. Their overdosage does cause toxicity hence any intake in excess of required quantity is not recommended.
1 person found this helpful

I have fever since last three days and took paracetamol but then also I am not recovered. please advise?

BHMS
Homeopath, Faridabad
I have fever since last three days and took paracetamol but then also I am not recovered. please advise?
Need details of your problem - since when it started? What kind of fever is it? At what time of the day does it rise? Associated complaints? Shivering or chills with it? etc.

I have fever last three days and I take paracetamol but I am suffering pain. Please help me.

MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I have fever last three days and I take paracetamol but I am suffering pain. Please help me.
Hello, kindly follow health advices given below: Kindly measure your temperature and tell me reading 1. Avoid exertion 2. Take tablet paracetamol 500 mg after food as and when required for fever more than 99 f (maximum 3 tablets with gap of 8 hr can be taken in a day) for 3 days 3. Lot of fluids to be taken 4. Take proper diet homemade food like moong dal dalia, chapati etc. 4. Avoid wearing synthetic and tight cloths. Kindly go for cbc and consult physician for further management and kindly let me know what medicines you were taking and also tell me if you are having other symptoms like cough/ cold/ burning urine/ stomach pain so that we can confirm cause of fever.

Hi, my temperature is 37.2 I have headache No power I have Little cold I had paracetamol.

MBBS, Craniosacral Balancing, Quantum Touch, Visceral manipulation
Pain Management Specialist, Panchkula
Hi, my temperature is 37.2
I have headache
No power
I have Little cold I had paracetamol.
Sometimes starting of viral infection. U should take paracetamol 2 to 3 times pr day along with rest. If still persists consult a physician. Let me introduce my clinic also. At no meditation clinic, mind management is available which is simple easy less time taking & not available anywhere. Mind becomes a super mind after mind management. What is a super mind - No extra thoughts only useful thoughts, how to face comparison etc. Mind gets free out of stress insecurity in professional/ family life .U can be a super professional, super parent, super student. All this mind comes to know in 1st meeting that yes the above facts are true & possible. Also effects on body r treated with powerful techniques like craniosacral balancing n quantum touch visceral manipulation (especially for digestive system )which act on whole body.

Popular Health Tips

Paracetamol - How It Works On Your Body?

MD - Internal Medicine
General Physician, Nashik
Paracetamol - How It Works On Your Body?

Paracetamol is one of the most commonly consumed medicine to deal with minor pain, body ache, headache, fever etc. It can also be used for getting temporary relief from arthritis pain. This is readily available over the counter and can be obtained without a prescription. The dosage is available in the form of syrup, powder, solution, tablet, suspension, suppository etc.

Considerations to make before consuming paracetamol:
The risk of the medicine must be considered before consuming it. The health care professional should be reported for any allergy related problems. For a person facing allergy, one should carefully read the label before consuming it. Interaction of 2 paracetamol can prove to be fatal sometimes. The dosage, therefore, of these medicines should be consulted with the doctor. This being said, there are certain medicines which act best when they are consumed together. The outcome of the effect is based on the disease one is facing. The effectivity of this medicine can get influenced if the patient has a history of abusing alcohol, suffered from liver and kidney diseases in the past etc.

Proper use of paracetamol:
Paracetamol should be consumed with care. Prolonged consumption can damage the liver. The maximum dosage of this medicine should not exceed 3k milligrams in a day. This can be consumed before or after the consumption of food. Paracetamol in the form of syrup should be shaken well before use. There should be a minimum time span of 4-6 hours between two dosages of paracetamol. In the case of a missed dosage, the medicine should be taken as early as possible. It does not prove to be fatal in case a dosage is missed. Finally, it should be ensured that paracetamol is stored at room temperature and freezing is avoided.

Precautions:
It is of utmost importance to check the progress of the patient in case one is consuming paracetamol. During the process of consuming paracetamol, symptoms such as dark urine, stomach ache, nausea, weakness etc should be immediately reported to the stomach. For patients suffering from diabetes, any drastic change in the blood sugar level due to the consumption of paracetamol should be immediately reported to the doctor.

Side effects:
Certain rare side-effects of paracetamol include lower back pain, bruising, fever, cloudy urine, tarry stools, yellowish skin, bruising, skin rash, itching etc. Some common symptoms of overdosage of paracetamol include increased sweating, tenderness, swelling and pain in the lower abdomen area, vomiting and nausea, diarrhea, appetite loss, increased thrust etc. If any of these symptoms are faced during the consumption of paracetamol are reported, a healthcare professional should be immediately consulted to avoid any further complication. Frequent usage should also be avoided. If you wish to discuss about any specific problem, you can consult a General Physician.

9672 people found this helpful

Study Suggests Paracetamol Can Alter Fertility of Female Offspring!

MBBS
General Physician, Fatehabad
Study Suggests Paracetamol Can Alter Fertility of Female Offspring!

As per a study conducted by the Copenhagen University Hospital, it was revealed that consuming paracetamol during pregnancy can be detrimental for your baby, as it can weaken the development of the reproductive system of female offspring. The research was published in Endocrine Connections journal.

Although, paracetamol is an over-the-counter treatment for pain relief that is commonly taken by pregnant women worldwide. The study was conducted on three individual rodents and the results indicated that the rodents, who were given paracetamol during pregnancy at doses equivalent to those that of a pregnant woman may take for pain relief, produced female offspring with fewer eggs.

Further, Dr. Kristensen said, "Although this may not be a severe impairment to fertility, it is still of real concern since data from three different labs all independently found that paracetamol may disrupt female reproductive development in this way, which indicates further investigation is needed to establish how this affects human fertility."
 

4 people found this helpful

Dengue

MD - Pulmonary, DTCD
Pulmonologist, Faridabad
Dengue
More than 99% percent can be treated by rest and plenty of oral fluid and paracetamol for fever.

PG Fellowship In Microdentistry, BDS
Dentist, Thane
We Recommend the consumption of counter pain relievers like ibuprofen and paracetamol to reduce the pain and inflammation caused in tooth during the routine Root anal Treatment

PG Fellowship In Microdentistry, BDS
Dentist, Thane
We Recommend the consumption of counter pain relievers like ibuprofen and paracetamol to reduce the inflammation caused in tooth during routine Root Canal Treatment

Table of Content

About Debura 300 Mg/500 Mg Tablet
When is Debura 300 Mg/500 Mg Tablet prescribed?
What are the side effects of Debura 300 Mg/500 Mg Tablet?
Key highlights of Debura 300 Mg/500 Mg Tablet
What are the interactions for Debura 300 Mg/500 Mg Tablet?